Hypertriglyceridemia: a potential side effect of propofol sedation in critical illness

Devaud, J-C; Berger, M M; Pannatier, A; Marques-Vidal, P; Tappy, L; Rodondi, N; Chiolero, R; Voirol, P (2012). Hypertriglyceridemia: a potential side effect of propofol sedation in critical illness. Intensive care medicine, 38(12), pp. 1990-8. Berlin: Springer 10.1007/s00134-012-2688-8

Full text not available from this repository. (Request a copy)

Hypertriglyceridemia (hyperTG) is common among intensive care unit (ICU) patients, but knowledge about hyperTG risk factors is scarce. The present study aims to identify risk factors favoring its development in patients requiring prolonged ICU treatment.

Item Type:

Journal Article (Original Article)

Division/Institute:

04 Faculty of Medicine > Department of General Internal Medicine (DAIM) > Clinic of General Internal Medicine > Centre of Competence for General Internal Medicine

UniBE Contributor:

Rodondi, Nicolas

ISSN:

0342-4642

Publisher:

Springer

Language:

English

Submitter:

Factscience Import

Date Deposited:

04 Oct 2013 14:36

Last Modified:

17 Mar 2015 21:26

Publisher DOI:

10.1007/s00134-012-2688-8

PubMed ID:

23052949

Web of Science ID:

000311025600010

URI:

https://boris.unibe.ch/id/eprint/14424 (FactScience: 221401)

Actions (login required)

Edit item Edit item
Provide Feedback